1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

As was kindly pointed to one of us by an anonymous referee, there is a gap in the argument in [1] whose origin is in the statement and proof of Lemma 2.2. This error can be easily corrected, and after this correction all the main results in [1] remain valid, as explained below.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Hadiji, Rejeb -  Shafrir, Itai - 

Id.: 70162760

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave35J60 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 Khayyam Publishing, Inc.

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0893-4983

Fecha de contribución: 27-oct-2017

Contacto:

Localización:
* Differential Integral Equations 31, no. 1/2 (2018), 157-159

Otros recursos de la mismacolección

  1. Existence of entropy solutions to a doubly nonlinear integro-differential equation We consider a class of doubly nonlinear history-dependent problems associated with the equation $$ \...
  2. Existence and multiplicity of solutions for equations of $p(x)$-Laplace type in $\mathbb R^{N}$ without AR-condition We are concerned with the following elliptic equations with variable exponents \begin{equation*} -\t...
  3. Coupled elliptic systems involving the square root of the Laplacian and Trudinger-Moser critical growth In this paper, we prove the existence of a nonnegative ground state solution to the following class ...
  4. A class of differential operators with complex coefficients and compact resolvent We consider the problem of the a second order singular differential operator with complex coefficien...
  5. On a generalization of the Poincaré Lemma to equations of the type $dw+a\wedge w=f$ We study the system of linear partial differential equations given by \[ dw+a\wedge w=f, \] on open ...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.